Reasons without humans

Lenman, J.W. (2017) Reasons without humans. Analysis, 77 (3). pp. 586-595. ISSN 0003-2638

Metadata

Authors/Creators:
  • Lenman, J.W.
Copyright, Publisher and Additional Information: © 2017 Oxford University Press. This is an author produced version of a paper subsequently published in Analysis. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 16 October 2017
  • Published (online): 16 October 2017
  • Accepted: 17 May 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Arts and Humanities (Sheffield) > Department of Philosophy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 02 Jun 2017 13:02
Last Modified: 16 Oct 2019 00:38
Published Version: https://doi.org/10.1093/analys/anx071
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: https://doi.org/10.1093/analys/anx071

Share / Export

Statistics